Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some surfaces having a family of helices as one set of lines of curvature


Author: Eva M. Smith
Journal: Bull. Amer. Math. Soc. 15 (1909), 309-314
DOI: https://doi.org/10.1090/S0002-9904-1909-01759-8
MathSciNet review: 1558763
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01759-8

American Mathematical Society